Police have issued a warning about dangerous homemade ecstasy pills on sale in Greater Manchester which have already left two young people critically ill and another in a coma in hospital in Bury.
These ecstasy pills have a UPS logo and carry an ‘extremely high dose’ of a hallucinogenic stimulant, alpha-PVP, linked to multiple deaths and bizarre behaviour such as having s*x with trees.
These dangerous ‘UPS’ pills have eight times the normal dose of the drug, the police warned, and are described as poorly made, beige in colour and smelling of vomit.
Under the heading ‘WARNING Dangerous pills in circulation in Greater Manchester’ the warning states: “The pills are described as badly made and crumbly and were believed to have been home-made. They are beige in colour and stamped with the UPS logo. They are described as smelling of vomit.
Alpha-PVP, also known as flakka, can cause racing heart rate, agitation, high blood pressure, hallucination and delirium and can be fatal, especially when combined with other drugs.